MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888412015
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, as the doctor performed peritoneal dialysis catheterization, the peritoneal dialysis tube was found to have leakage (dialysate) during postoperative examination.After the peritoneal fluid was flushed, leakage was found at the connection between the peritoneal dialysis tube and the titanium joint.Immediately, the peritoneal dialysis tube was cut short and replaced with the external short tube to resolve the issue.There was no blood leak and blood transfusion was not indicated.As it may cause infection to the patient, peritoneal dialysis fluid was added and left the abdomen for 3 days to prevent infection.No infection had occurred so far.The engineer stated that the leakage might be caused by the quality problem of the pipeline.It was also reported that the clamps moved to a new location after treatment.No intervention/treatment was required due to the leak and there were no noticeable damage upon visual inspection prior to use.There was no patient harm.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8712702
Report Number3009211636-2019-00142
Device Sequence Number1684773
Product Code FJS
UDI-Device Identifier10884521055490
UDI-Public10884521055490
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Model Number8888412015
Device Catalogue Number8888412015
Device Lot Number1720000084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR